MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO L. MED AGGR BLADE (31MMX9MM)S; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL.

STRYKER INSTRUMENTS-KALAMAZOO L. MED AGGR BLADE (31MMX9MM)S; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL.
Model Number 2296003225
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that during an acl procedure, the blade broke at the mount.It was also reported that there were no adverse consequences and no delays as a result of this event.It was further reported that the procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.

Brand Name
L. MED AGGR BLADE (31MMX9MM)S
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL.
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10844213
Report Number0001811755-2020-03151
Device Sequence Number17076835
Product Code GFA
UDI-Device Identifier04546540046550
UDI-Public04546540046550
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2296003225
Device Catalogue Number2296003225
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2020
Initial Date Received by Manufacturer 10/21/2020
Supplement Date Received by Manufacturer12/11/2020
Initial Report FDA Received Date11/16/2020
Supplement Report FDA Received Date12/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1